e-ISSN 2231-8542
ISSN 1511-3701

Home / Regular Issue / JTAS Vol. 28 (2) Apr. 2020 / JST-1776-2019


Scale-3 Haar Wavelets and Quasilinearization based Hybrid Technique for the Solution of Coupled Space-Time Fractional - Burgers’ Equation

Geeta Arora, Ratesh Kumar and Harpreet Kaur

Pertanika Journal of Tropical Agricultural Science, Volume 28, Issue 2, April 2020

Keywords: Caputo derivatives, fractional coupled Burgers’ Equation, Quasi-linearization, Riemann-Liouville integration, scale 3 Haar wavelets

Published on: 15 April 2020

The aim of this study is to develop a hybrid method using scale 3 Haar wavelets for obtaining the solution of coupled space-time fractional Burgers’ equation. Scale 3 Haar wavelets were used to estimate the solution by series approximation. Caputo and Riemann-Liouville definitions were used to handle the fractional derivatives and integrals in the problem. A quasi-linearization technique was implemented to handle the nonlinearity in the problems. Two examples of coupled space-time fractional Burgers’ equations were studied to analyze the performance of the proposed technique.

ISSN 1511-3701

e-ISSN 2231-8542

Article ID


Download Full Article PDF

Share this article

Recent Articles